# SDR SIMA20251108003

- Difficulty date: November 8, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N231AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000554
- Aircraft time: 23,976 hours, 16,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 425410
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT INOPERATIVE.   R & R CABIN EMERGENCY LIGHT ASSY IAW AMM 33-50-13. OPS CHECKED GOOD
